# SDR SWIA2025110300902

- Difficulty date: September 2, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 38,793 hours, 25,218 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670370653
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE - FRAME HAS CORROSION AT FS 863.00 BETWEEN STRG 25L TO STRG 25R.  REMOVED AND INSTALLED NEW FRAME AT FS. 863.00  BETWEEN STRG 20 R/H TO STRG 20 LT. IAW SRM 51-42-06, SRM 51-42-21 NO FURTHER ACTION IS REQUIRED, JOB COMPLETED.
